After A Week Of Fever, Why Do White Spots Appear On The Child’s Feet?

Illustration of After A Week Of Fever, Why Do White Spots Appear On The Child’s Feet?
Illustration: After A Week Of Fever, Why Do White Spots Appear On The Child’s Feet? images.ctfassets.net

Good doctor, my child has been sick for a week, fever, cough, runny nose, dizziness, nausea, stomach ache, etc. Initially, we were general practitioners but there were no recent developments for pediatricians. When the specialist Dr. if the heat does not come down .. told to check the lab. It turned out that the heat etc. dropped / improved so we didn’t check blood. After looking healed, how come there appear red stripes like islands on the feet and itching on the feet and hands. We thought maybe because the medicine so we stopped the medicine, even though my child is not allergic to drugs … today my child started to go to school because it hasn’t even finished Sunday, we were worried about the red and white streaks on his legs not missing. What happen? Please advise the doctor what to do? thanks a lot …

1 Answer:

Hello Melva,

Thank you for asking HealthReplies.com.

Need to be clarified, what drugs did your child take before?

Fever, cough, runny nose, dizziness, weakness, nausea, and abdominal pain in children often occur associated with infection. This infection can occur in the respiratory system, digestion, or also other organ systems. Usually, to overcome this condition, the doctor will first give several types of drugs that are expected to eradicate the microorganisms that cause the infection, as well as to relieve clinical symptoms experienced by patients.

The appearance of a whitish red mimic that resembles an itchy feeling on your child's hands and feet may occur due to an infection your child has experienced before. Some types of infections can cause a rash on the hands and feet as your child experiences, for example Singapore flu, measles, chicken pox, and so on. Drug allergies or some other conditions, such as fungal skin infections, impetigo, scabies, allergic contact dermatitis, insect bites or other animals, seborrheic dermatitis, etc. can also trigger rashes and itching of the hands and feet.

There is no harm in having your child re-examined by a doctor, dermatologist, pediatrician so that the complaint can be handled properly. Through a thorough physical examination, or supplemented with laboratory tests, allergy tests, and other supporting tests, doctors are often able to provide appropriate treatment.

Currently, you can focus on maintaining your child's personal hygiene, that is by regularly bathing him and washing his hands using antiseptic soap. Avoid scratching, exfoliating, or excessive rubbing of the rash that appears, even though it is itchy. If itching is very annoying, you can sprinkle the salicyl powder on your child's hands and feet. Also try not to contact your child with substances that are prone to triggering allergies and skin irritations.

Hope this helps ...

: by

Related Question

(9 months ago)

...

(11 months ago)

...

Impact Of Gastric Acid Increase?

Impact Of Gastric Acid Increase?

(1 year ago)

is it true that when stomach acid rises it also affects brain performance such as remembering and thinking, thank you....

Leave a Reply

Your email address will not be published. Required fields are marked *